# SDR ASAA2015051111693

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,621 hours, 8,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT ACFT LEFT "EXIT" SIGN MISSING.  ACFT GROUNDED.  EMERGENCY LIGHTS OPS CKS NORMAL AND INSTALLED NEW LENS.
